MAUDE Adverse Event Report: C. R. BARD, INC. SURESTEP FOLEY TRAY SYSTEM LUBRI-SIL IC COMPLETE CARE; CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES

C. R. BARD, INC. SURESTEP FOLEY TRAY SYSTEM LUBRI-SIL IC COMPLETE CARE; CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES
Model Number A319516AM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
A #16 french bard temp sensor foley was placed in the operating room.The next day, a bag was found to have a hole in the drainage bag leaking onto the floor.Bag was changed using aseptic technique without further incident.

Brand Name
SURESTEP FOLEY TRAY SYSTEM LUBRI-SIL IC COMPLETE CARE
Common Device Name
CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key11884938
Report Number11884938
Device Sequence Number3710045
Product Code MJC
UDI-Device Identifier00801741073892
UDI-Public(01)00801741073892
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2021
Report Date (Section F) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberA319516AM
Device Catalogue NumberA319516AM
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/26/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/12/2021